Issues after H.pylori treatment
Hello, I'm a 19-year-old female that was treated for an infection of H.pylori in my stomach at the age of 17. I was having digestive issues and could only eat small portions of food despite being very hungry. I was sick with the flu and mouth ulcers before the diagnosis and had lost 30 pounds in a week from being unable to eat and digest food and water for a week. The gastroenterologist I visited believed that my issues were due to stress, as I was a very young girl who was about to graduate from high school. I was administered a blood test that came back with a jaundice diagnosis and I was advised that a colonoscopy was unnecessary and that I likely needed therapy. Regardless I had pressed the issue that something had been wrong for a while, and had the colonoscopy done in January of 2018. I was given four different medications to take and was only advised not to drink milk. The follow up from my previous doctor only reminded me that I had jaundice and proceeded to make me undergo a third blood test that they never told me the results of.
After all the medication, I had completely lost my tolerance to dairy, among other foods that I had previously been comfortable with. Foods such as tuna, fatty foods (such as pork), caffeine, and whole fruits were just some of the things that I could not eat without having severe digestive issues with later. Before my colonoscopy, the doctor had given me a prognosis of IBS-D and gave me these pills that had helped nothing at all. I've never had such physical reactions to these foods until after taking all of the medications to eliminate the bacterial infection in my stomach. It severely affects how I live my life and go out with friends, as I always have to be cautious of what food I am intaking. Is this common after heavy antibacterial medication? Or is this something that is caused by something else? I've made a lot of dietary changes but it is still difficult to learn what I can and cannot eat through constant trial and error.